# SDR CALA2017010600017

- Difficulty date: January 5, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 83,657 hours, 14,975 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 145W51001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK WEB (AREA 1) CRACK FOUND AT STA 1287, LBL 20"-25", APPROX 3.5IN IN LENGTH AS MARKED. PRESSURE DECK WEB (AREA 1) CRACKED AREA TRIMMED OUT AS PER DWG 624W0008 SHT 8, HFEC INSPECT C/OUT AS PER NTM PART 6, 51-00-01 PROC 2 RESULT. NO CRACK FOUND AND BETWEEN STA 1287-STA 1308 AND LBL 81-RBL 81 HORIZONTAL PRESSURE DECK WEB REPAIRED AS PER EA 5300-01502 OP 02.
